| Model Number |
26020 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that the neurosurgery nurse inspected the ward and found blood oozing from the three-way joint of the patient's head drainage tube.The usage of the device was stopped immediately.The doctor on duty checked, and then replaced the three-way joint of the drainage tube, which did not cause adverse consequences to the patient.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported that the bleeding was at the connection between the cerebral ventricular catheter and the extracorporeal drainage device, not bleeding at the three-way joint.